VOL. 22 · NO. 4 | Fall 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 22 (4), (Fall 1992)
No abstract available
Articles
Saleh Abdullah
Rocky Mountain J. Math. 22 (4), 1217-1226, (Fall 1992) DOI: 10.1216/rmjm/1181072650
No abstract available
Ulrich Albrecht
Rocky Mountain J. Math. 22 (4), 1227-1241, (Fall 1992) DOI: 10.1216/rmjm/1181072651
No abstract available
Daniel Alpay
Rocky Mountain J. Math. 22 (4), 1243-1258, (Fall 1992) DOI: 10.1216/rmjm/1181072652
No abstract available
M. Cecchi, M. Marini
Rocky Mountain J. Math. 22 (4), 1259-1276, (Fall 1992) DOI: 10.1216/rmjm/1181072653
KEYWORDS: second order functional differential equation, ‎oscillation‎, weak oscillation, monotone solution, asymptotic behavior
No abstract available
K.C. Chattopadhyay, D.P. Ghosh, Sushama Guin
Rocky Mountain J. Math. 22 (4), 1277-1282, (Fall 1992) DOI: 10.1216/rmjm/1181072654
KEYWORDS: Weakly separates points and closed sets
No abstract available
Paul W. Eloe, Darrell Hankerson, Johnny Henderson
Rocky Mountain J. Math. 22 (4), 1283-1293, (Fall 1992) DOI: 10.1216/rmjm/1181072655
No abstract available
Daniel R. Farkas, Edward L. Green
Rocky Mountain J. Math. 22 (4), 1295-1302, (Fall 1992) DOI: 10.1216/rmjm/1181072656
No abstract available
Antonio Giambruno, Sudarshan K. Sehgal
Rocky Mountain J. Math. 22 (4), 1303-1316, (Fall 1992) DOI: 10.1216/rmjm/1181072657
No abstract available
Nguyen Thanh Hai, O.I. Marichev, R.G. Buschman
Rocky Mountain J. Math. 22 (4), 1317-1327, (Fall 1992) DOI: 10.1216/rmjm/1181072658
No abstract available
T.R. Hamlett, David Rose
Rocky Mountain J. Math. 22 (4), 1329-1339, (Fall 1992) DOI: 10.1216/rmjm/1181072659
KEYWORDS: ideal, Baire set, measure, meager, sets of measure zero, Topological Group, topological vector space, Homomorphism, linear transformation, Continuous function, compatible ideal, τ -boundary ideal, 54H99, 54C50
No abstract available
Roy A. Johnson, Eliza Wajch, Wł adysł aw Wilczyński
Rocky Mountain J. Math. 22 (4), 1341-1347, (Fall 1992) DOI: 10.1216/rmjm/1181072660
No abstract available
Gabriella Kuhn, Tim Steger
Rocky Mountain J. Math. 22 (4), 1349-1363, (Fall 1992) DOI: 10.1216/rmjm/1181072661
KEYWORDS: homogeneous tree, special representation, Free Products, continuous dimension, formal dimension, 22DI0, 22E35, 22E40, 46680
No abstract available
Peter R. Law
Rocky Mountain J. Math. 22 (4), 1365-1383, (Fall 1992) DOI: 10.1216/rmjm/1181072662
No abstract available
Lew E. Lefton, Victor L. Shapiro
Rocky Mountain J. Math. 22 (4), 1385-1403, (Fall 1992) DOI: 10.1216/rmjm/1181072663
KEYWORDS: Quasilinear ellipticity, Monotonicity, jumping nonlinearities, 36J65, 35D05
No abstract available
Hsien Liang
Rocky Mountain J. Math. 22 (4), 1405-1434, (Fall 1992) DOI: 10.1216/rmjm/1181072664
No abstract available
R. Lowen, R.C. Steinlage, P. Wuyts
Rocky Mountain J. Math. 22 (4), 1435-1446, (Fall 1992) DOI: 10.1216/rmjm/1181072665
No abstract available
Robert Mignone
Rocky Mountain J. Math. 22 (4), 1447-1458, (Fall 1992) DOI: 10.1216/rmjm/1181072666
KEYWORDS: 03E55
No abstract available
Silvia Molinelli, Grazia Tamone
Rocky Mountain J. Math. 22 (4), 1459-1471, (Fall 1992) DOI: 10.1216/rmjm/1181072667
No abstract available
J.E. Nymann
Rocky Mountain J. Math. 22 (4), 1473-1482, (Fall 1992) DOI: 10.1216/rmjm/1181072668
No abstract available
Peter J. Olver, Chehrzad Shakiban
Rocky Mountain J. Math. 22 (4), 1483-1510, (Fall 1992) DOI: 10.1216/rmjm/1181072669
No abstract available
Stanley S. Page
Rocky Mountain J. Math. 22 (4), 1511-1521, (Fall 1992) DOI: 10.1216/rmjm/1181072670
No abstract available
Timothy Peil
Rocky Mountain J. Math. 22 (4), 1523-1543, (Fall 1992) DOI: 10.1216/rmjm/1181072671
No abstract available
Chaoxin Qiu
Rocky Mountain J. Math. 22 (4), 1545-1557, (Fall 1992) DOI: 10.1216/rmjm/1181072672
No abstract available
B. Smith
Rocky Mountain J. Math. 22 (4), 1559-1564, (Fall 1992) DOI: 10.1216/rmjm/1181072673
No abstract available
Daryl Tingley
Rocky Mountain J. Math. 22 (4), 1565-1587, (Fall 1992) DOI: 10.1216/rmjm/1181072674
No abstract available
P.C. Wong, H.L. Koay
Rocky Mountain J. Math. 22 (4), 1589-1593, (Fall 1992) DOI: 10.1216/rmjm/1181072675
KEYWORDS: Generalized free product, one-relator group residually finite, $\pi_c$, potent, 20E25, 20E30, 20F05
No abstract available
Front Matter
Rocky Mountain J. Math. 22 (4), 1595-1596, (Fall 1992)
No abstract available
Index
Rocky Mountain J. Math. 22 (4), 1597-1600, (Fall 1992) DOI: 10.1216/rmjm/1181072677
No abstract available
Back to Top